, Volume 42, Issue 1-2, pp 387-399

Positive solutions of m-point boundary value problems for a class of nonlinear fractional differential equations

Purchase on Springer.com

$39.95 / €34.95 / £29.95*

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

This paper deals with the existence and multiplicity of positive solutions for a class of nonlinear fractional differential equations with m-point boundary value problems. We obtain some existence results of positive solution by using the properties of the Green’s function, u 0-bounded function and the fixed point index theory under some conditions concerning the first eigenvalue with respect to the relevant linear operator.

The project is supported financially by the National Natural Science Foundation of China (10971179), the Foundation for Outstanding Middle-Aged and Young Scientists of Shandong Province (BS2010SF004) and a Project of Shandong Province Higher Educational Science and Technology Program (No. J10LA53).